Non-minimality of Minimal Graphs

Robert Hardt, Chi-ping Lau, Fang-Hua Lin

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)849-855
Number of pages7
JournalIndiana University Mathematics Journal
Volume36
Issue number4
DOIs
Publication statusPublished - 1987
Externally publishedYes

Cite this

Hardt, Robert ; Lau, Chi-ping ; Lin, Fang-Hua. / Non-minimality of Minimal Graphs. In: Indiana University Mathematics Journal. 1987 ; Vol. 36, No. 4. pp. 849-855.
@article{ab15ab55fa6a4424b8b41ec30acccf74,
title = "Non-minimality of Minimal Graphs",
author = "Robert Hardt and Chi-ping Lau and Fang-Hua Lin",
year = "1987",
doi = "10.1512/iumj.1987.36.36046",
language = "English",
volume = "36",
pages = "849--855",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "4",

}

Non-minimality of Minimal Graphs. / Hardt, Robert; Lau, Chi-ping; Lin, Fang-Hua.

In: Indiana University Mathematics Journal, Vol. 36, No. 4, 1987, p. 849-855.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Non-minimality of Minimal Graphs

AU - Hardt, Robert

AU - Lau, Chi-ping

AU - Lin, Fang-Hua

PY - 1987

Y1 - 1987

U2 - 10.1512/iumj.1987.36.36046

DO - 10.1512/iumj.1987.36.36046

M3 - Article

VL - 36

SP - 849

EP - 855

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 4

ER -